# SDR YENA2020120800569

- Difficulty date: December 1, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000035
- Aircraft time: 38,366 hours, 24,665 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040051
- Part serial: EE0063
- Condition: Malfunctioned
- Location: R2 Door
- Part time: 27,769 hours, 17,989 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6206, ORD-JFK.  R2 DOOR ARMING LEVER FROZEN IN ARMED POSITION (REPEAT) FOUND TRASH IN LOWER GIRT BAR FITTINGS PREVENTING UNLOCKING OF DOOR OPENED DOOR AND REMOVED TRASH DOOR ARMS AND DISARMS NORMAL, PER AMM 52-42-00.  REF TS ENTERED ON 12-01-20.  FOUND R2 DOOR SLIDE DISARMED JAMMED.  REMOVED R2 DOOR SLIDE.  INSTALLED GIRT-BAR WITHOUT SLIDE AND OPERATIONS CHECK DOOR.  R2 DOOR ARMED AND DISARMED WITHOUT ANY PROBLEMS.  DETERMINED PROBLEM OCCURRED AFTER R2 DOOR SLIDE INSTALLATION ON 11-6-20.  FOUND RT NUTPLATE DAMAGED ON SLIDE, REF AMM 25-65-01.  ITEM REMAINS OPEN.  SLIDE NIS IN JFK.  AFTER REPLACING R2 DOOR SLIDE ASSEMBLY, REF 2954260 ITEM 2 ARMING LEVER NOW WORKING PROPERLY, IAW AMM 52-42-20.
